MathSciNet Relay Station
MathSciNet bibliographic data
MR2019032 35L60 (35L45)
Droniou, J.; Gallouet, T.; Vovelle, J. Global solution and smoothing effect for a non-local regularization of a hyperbolic equation. Dedicated to Philippe Bénilan. J. Evol. Equ. 3 (2003), no. 3, 499–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement